MAUDE Adverse Event Report: ARTHREX, INC. FIBULOCK IMPLANT SYSTEM, STERILE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. FIBULOCK IMPLANT SYSTEM, STERILE; INTRAMED FIXATN ROD AND ACCESS
Model Number FIBULOCK IMPLANT SYSTEM, STERILE
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 18-feb-2026, an arthrex subsidiary employee reported via email that an ar-8973ds fibulock implant system experienced an issue.During a fibula fracture repair procedure performed on (b)(6) 2026, the surgeon attempted to place the 1.6 mm guidewire from the product across the fracture site.When reaming was performed with a 6.2 mm reamer, the guidewire fractured.The broken portion of the wire was retrieved, and the surgeon elected to switch fixation to a plate (no detailed part or lot information provided).The procedure was completed without incident.No significant surgical delay occurred, no additional anesthesia was administered, and no patient harm was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
FIBULOCK IMPLANT SYSTEM, STERILE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24574342
Report Number1220246-2026-01342
Device Sequence Number16071044
Product Code HSB
UDI-Device Identifier00888867303041
UDI-Public(01)00888867303041(11)250815(17)300731(10)15483209
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBULOCK IMPLANT SYSTEM, STERILE
Device Catalogue NumberAR-8973DS
Device Lot Number15483209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown